A fractional order dengue fever model in the context of protected travelers

E. Bonyah, M. L. Juga, C. W. Chukwu, Fatmawati

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

Climate changes are affecting the control of many vector-borne diseases, particularly in Africa. In this work, a dengue fever model with protected travelers is formulated. Caputo-Fabrizio operator is utilized to obtain some qualitative information about the disease. The basic properties and the reproduction number are studied. The two steady states are determined and the local stability of the states are found to be asymptotically stable. The fixed point theory is used to obtain the existence and uniqueness of solutions of the model. The Adams–Bashforth scheme is employed to solve an approximate solution of the fractional dengue model. The numerical simulation suggests that the fractional-order affects the dynamics of dengue fever.

Original languageEnglish
Pages (from-to)927-936
Number of pages10
JournalAEJ - Alexandria Engineering Journal
Volume61
Issue number1
DOIs
Publication statusPublished - Jan 2022

Keywords

  • Caputo-Fabrizio
  • Dengue
  • Existence and uniqueness
  • Exponential decay
  • Fixed point theory

Fingerprint

Dive into the research topics of 'A fractional order dengue fever model in the context of protected travelers'. Together they form a unique fingerprint.

Cite this